A normal form for spider diagrams of order

Delaney, Aidan and Stapleton, Gem and Taylor, John and Thompson, Simon (2014) A normal form for spider diagrams of order. Journal of Visual Languages and Computing, 25 (6). pp. 935-944. ISSN 1045-926X. (doi:https://doi.org/10.1016/j.jvlc.2014.10.029) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jvlc.2014.10.029

Abstract

We develop a reasoning system for an Euler diagram based visual logic, called spider diagrams of order. We define a normal form for spider diagrams of order and provide an algorithm, based on the reasoning system, for producing diagrams in our normal form. Normal forms for visual logics have been shown to assist in proving completeness of associated reasoning systems. We wish to use the reasoning system to allow future direct comparison of spider diagrams of order and linear temporal logic.

Item Type: Article
Uncontrolled keywords: Spider diagrams; Logic; Normal form; Euler diagrams;
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Q Science > QA Mathematics (inc Computing science) > QA 9 Formal systems, logics
Divisions: Faculties > Sciences > School of Computing > Programming Languages and Systems Group
Depositing User: Simon Thompson
Date Deposited: 13 Nov 2014 17:52 UTC
Last Modified: 26 Apr 2016 15:29 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/44539 (The current URI for this page, for reference purposes)
  • Depositors only (login required):